# SDR CALA2018011200149

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 15,386 hours, 1,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Part serial: 7472
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,215 hours, 1,414 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROW 3.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-07-02B,  TESTED OK.
